# SDR C77A2020012700032

- Difficulty date: December 9, 2019
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000477
- Aircraft time: 13,409 hours, 8,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17004071001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE BY REPLACEMENT OF THE FOLLOWING FORWARD CABIN FLOOR STRUCTURE: P/N 170-05663-003 (170-05663-005) RH FLOOR SILL, P/N 170-04071-001 FR15 RH FLOOR SUPPORT, P/N 170-04071-001 FR16 RH FLOOR SUPPORT AND P/N 170-13939-001, FR17 FLOOR SUPPORT . REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE.PANEL SUPPORT ON RIGHT SIDE OF FRAME 16 CROSS BEAM, X= 185", Y= +28", Z= -19"W.O.#2759831285
